I have been taking Naproxen tablets 500mg for a few days. I have got 2 boils in my groin area, they are very red and sore. I find walking and sitting very painful. Has anyone had this side effect while taking the drug please? Many thanks.
I was on Naproxen a few years back for an ear infection. I did not get boils but did get blisters in the groin area my doctor took me off of it immediately and used avelox. I had no problems with it. You should call your doctor and explain to him/her whats going on. In the mean time I would take anymore of the Naproxen. Best of luck to you.
- Naproxen Information for Consumers
- Naproxen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Naproxen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2015 • 1 answer
Posted 17 Jul 2016 • 2 answers
Primidone - I have had a problem with boils on my belly for 20 years. Drs just give me antibiotics.?
Posted 4 Sep 2016 • 0 answers
I am suffering from bacterial boil infection. can I use "trimethoprim and sulphamethoxazole" tablet?
Posted 6 Feb 2017 • 0 answers
Posted 1 Jun 2018 • 0 answers